# SDR SWIA201024032

- Difficulty date: March 17, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 25,830 hours, 36,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP LOWER SKIN CRACKED.  (C CHECK)  REPLACED FLAP PER AMM.
